# SDR MALA040168

- Difficulty date: February 4, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 12,940 hours, 12,930 cycles
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: 216118218
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND LEVEL OFF THE EGT ON NR 4 ENGINE WAS CONTROLLED TO MAX CONTINUOUS POWER WITH N1 7 PERCENT LOWER THAN OTHER ENGINES INDICATIONS WERE IDENTICAL WHEN FADEC WAS TURNED OFF.  N2 WAS ALSO SHOWING 3 PERCENT HIGHER.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 4 ENGINE BLEED BAND P/N 2-161-182-18, S/N ON 03246371277, P/N OFF 2-161-182-01, S/N OFF & UNKNOWN.
